# SDR 9719169998

- Difficulty date: October 1, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8934E
- Make and model: Doug DC-9-31
- Aircraft serial: 47143
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Corroded
- Location: Tail Cone
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LINE MAINTENANCE INSPECTION, FOUND EMERGENCY LIGHT OVER TAIL CONE EXIT HANDLE INOPERATIVE.  MECHANIC FOUND AREA OF WIRING WITH INNER CONDUCTOR CORRODED.  REMOVED CORRODED SECTION OF WIRING (APPROXIMATED TWO FEET) AND REPAIRED LIGHT.
